advertisement
Question
Posted by: Nicky | 2011/03/08

OFF THE PILL

Hi,

I''ve been on the 2 months injection for about 6 years and started using the yaz pill in january so that my circle can go back to normal. However I was on the pill for about two months and only menstruate for 1 day, is this normal? In the event I left the pill and we are tying to fall pregnant, will I be able to fall pregnant or not??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take some time for the womb lining to come back to normal after stopping the injection, so this is normal.It will probbaly take you a while to fall pregnant at this stage.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/10

It can take some time for the womb lining to come back to normal after stopping the injection, so this is normal.It will probbaly take you a while to fall pregnant at this stage.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement